# SDR YENA2022012800029

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 41,585 hours, 26,804 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 360, PHL-BOS. AFTER TAKEOFF FROM RWY 27L PHL.WE RECEIVED EGPWS ALERT TOO LOW TERRAIN.WE WERE CLIMBING THROUGH 700'. FO NOTICED APPR2 NOT AVAIL MESSAGE. A320 AHEAD OF US DID NOT REPORT ANY INTERFERENCE.SUSPECT 5G INTERFERENCE.; COMPLIED WITH INFO NOTICE 2022-T001.NO DEFECT NOTED.OK FOR SERVICE.5G NOT SUSPECTED.MCC JORGE ADVISED.AMM REF 34-31-00-710-801-A
